# SDR DALA13024953136

- Difficulty date: May 21, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE LT SIDE AT FR6 9" ABOVE S28L EXTERNAL SKIN DENTED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-11.  CUT OUT SKIN. FABRICATED DOUBLER AND FILLER,  IAW SRM 53-11-11, PAR 5.I, FIG 212.  INSTALLED DOUBLER AND FILLER AND SEALED EDGES OF DOUBLER IAW SRM 53-11-11, PAR 5.I, FIG 212.
